Bluelight

Thread: mixing oxycodone with tramadol

Results 1 to 6 of 6
  1. Collapse Details
    mixing oxycodone with tramadol 
    #1
    Bluelighter cmpetr2k's Avatar
    Join Date
    Jul 2013
    Location
    Troy, Missouri USA
    Posts
    111
    First, can anyone tell me if it is safe to mix oxycodone with tramadol? Also, has anyone experienced any recreational value with this combo?
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Bluelighter Gado's Avatar
    Join Date
    Apr 2013
    Location
    Chicago
    Posts
    107
    Just stick to the oxycodone. Tramadol is weak and can cause seizures. There's really no danger unless you're taking crazy doses.
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Bluelighter Psychedelic Jay's Avatar
    Join Date
    Jun 2009
    Location
    Houston, Texas
    Posts
    5,996
    Tramadol is cool to boost other opiates/opioids as long as you stick to the rules. 400 mg and under...
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Bluelighter Gado's Avatar
    Join Date
    Apr 2013
    Location
    Chicago
    Posts
    107
    Depends on the person though. Tramadol doesn't really affect most people. But some love the stuff.
    Reply With Quote
     

  5. Collapse Details
     
    #5
    Bluelighter Psychedelic Jay's Avatar
    Join Date
    Jun 2009
    Location
    Houston, Texas
    Posts
    5,996
    Quote Originally Posted by Gado View Post
    Depends on the person though. Tramadol doesn't really affect most people. But some love the stuff.
    If he is using it to boost the high it will effect him pretty nicely.

    Say he has not enough oxy to get him all the way there, he takes too many trams and it can push him too far...

    Although it is weak, it is still an opioid.

    Take the oxy first, then put the tram on top of it... One maybe two at a time...
    Reply With Quote
     

  6. Collapse Details
     
    #6
    Unless you're taking large enough amounts to cause respiratory depression, it's safe. Unless you're critically low on oxycodone I don't see why you'd want to though; you probably won't feel the tramadol until the oxycodone wears off, since it's that much stronger.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •